# SDR REXA2015071900724

- Difficulty date: July 19, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 17,790 hours, 17,123 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Unknown
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS VERY DIFFICULT TO OPEN & CLOSE.  R & R ICE BREAK CABLE ON PAX DOOR PRESS RELIEF DOOR IAW AMM 52-11-15.  OPERATIONS CHECKED GOOD.
